English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Necessary and sufficient conditions for linear convergence of ℓ1-regularization.

MPS-Authors
/persons/resource/persons32717

Haltmeier,  M.
Research Group of Statistical Inverse-Problems in Biophysics, MPI for biophysical chemistry, Max Planck Society;

External Resource
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Grasmaier, M., Haltmeier, M., & Scherzer, O. (2010). Necessary and sufficient conditions for linear convergence of ℓ1-regularization. Communications on Pure and Applied Mathematics, 64(2), 161-182.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0011-A0D6-D
Abstract
There is no abstract available